# SDR CALA2009100900614

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 31,264 hours, 10,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A248823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STATION 1088 BULKHEAD JUST ABOVE APU INLET BOX (RT SIDE) "L" ANGLE HAS CORROSION.  REMOVED AND REPLACED DAMAGED STIFFENER.  REF GMM 10-900-02 AND SRM 51-40-02.
